Affordable Access

Access to the full text

Invariant Complex Structures on 6-Nilmanifolds: Classification, Frölicher Spectral Sequence and Special Hermitian Metrics

Authors
  • Ceballos, M.1
  • Otal, A.2
  • Ugarte, L.3
  • Villacampa, R.2
  • 1 Universidad de Sevilla, Departamento de Geometría y Topología, Facultad de Matemáticas, Apartado 1160, Seville, 41080, Spain , Seville (Spain)
  • 2 Centro Universitario de la Defensa - I.U.M.A., Academia General Militar, Crta. de Huesca s/n, Zaragoza, 50090, Spain , Zaragoza (Spain)
  • 3 Universidad de Zaragoza, Campus Plaza San Francisco, Departamento de Matemáticas - I.U.M.A., Zaragoza, 50009, Spain , Zaragoza (Spain)
Type
Published Article
Journal
The Journal of Geometric Analysis
Publisher
Springer US
Publication Date
Nov 25, 2014
Volume
26
Issue
1
Pages
252–286
Identifiers
DOI: 10.1007/s12220-014-9548-4
Source
Springer Nature
Keywords
License
Yellow

Abstract

We classify invariant complex structures on 6-dimensional nilmanifolds up to equivalence. As an application, the behavior of the associated Frölicher sequence is studied as well as its relation to the existence of strongly Gauduchon metrics. We also show that the strongly Gauduchon property and the balanced property are not closed under holomorphic deformation.

Report this publication

Statistics

Seen <100 times